2 doctors weighed in:
Please help older lady who has taken zocor (simvastatin) and now has side effects, she cannot move her arms. ?
2 doctors weighed in

Dr. Georgina Sehapayak
Internal Medicine - Cardiology
1 doctor agrees
In brief: Not due to zocor (simvastatin)
Although zocor, (simvastatin) as a statin drug, may cause muscle aches in some people, these are transient and usually resolve upon discontinuation of the drug it will not cause paralysis of the arms.
I strongly suggest you see your family doctor and perhaps a neurologist, if he (or she)refers you to one.

In brief: Not due to zocor (simvastatin)
Although zocor, (simvastatin) as a statin drug, may cause muscle aches in some people, these are transient and usually resolve upon discontinuation of the drug it will not cause paralysis of the arms.
I strongly suggest you see your family doctor and perhaps a neurologist, if he (or she)refers you to one.
Dr. Georgina Sehapayak
Dr. Georgina Sehapayak
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors